# SDR DALA14011995656

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE SKIN CRACKED AT OTBD MAIN TRACK ATTACH FITTING.  R & R COVE SKIN AT NR 1 SLAT OTBD MAIN TRACK IAW SRM 51-40-05, PG 1-10, SRM 57-43-01 & DWG 114N4075.
